The complete weight enumerator for codes over Mnxs(R)


Siap I. , OZEN M.

APPLIED MATHEMATICS LETTERS, vol.17, no.1, pp.65-69, 2004 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 17 Issue: 1
  • Publication Date: 2004
  • Doi Number: 10.1016/s0893-9659(03)00220-9
  • Title of Journal : APPLIED MATHEMATICS LETTERS
  • Page Numbers: pp.65-69

Abstract

A MacWilliams identity for complete weight enumerators of codes over M-n x s (F-q) endowed with a non-Hamming metric is proved in [1]. We extend the notions introduced in [1] and prove a MacWilliams identity with respect to this new metric for the complete weight enumerator of linear codes over M (n x s)(R) where R is a commutative finite ring. (C) 2004 Elsevier Ltd. All rights reserved.